# SDR REXA2016022300265

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT AT FS 349.00, LOWER CORNER FINGER STRAP HAS PITTING CORROSION.R & R PAX DOOR CUT OUT AT FS 349, FINGER STRAP FITTING, PN SH670-31942-3 IAW SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
